Applied Mathematics E-Notes
Published Contents of Volume 17



  1. Ahmed Saoudi and Ahmed Fitouhi
    • Three applications in -analogue Sobolev spaces
    • Appl. Math. E-Notes, 17(2017), 1-9
    • Retrieve article in:  PDF
  2. Fuad Al Sarari, Satyanarayana Latha and Basem Aref Frasin
    • Convex and starlike functions with respect to -symmetric points
    • Appl. Math. E-Notes, 17(2017), 10-18
    • Retrieve article in:  PDF
  3. Ganapathi Thirupathi
    • -symmetric points with bounded boundary rotation
    • Appl. Math. E-Notes, 17(2017), 19-24
    • Retrieve article in:  PDF
  4. Mukesh Kumar Jaini and Mohammad Saeed Khan
    • Generalization of semi compatibility with some fixed point theorems under strict contractive condition
    • Appl. Math. E-Notes, 17(2017), 25-35
    • Retrieve article in:  PDF
  5. Sheng-Ping Zhang and Chao-Sheng Zhu
    • Asymptotic attractors of two-dimensional generalized Benjamin-Bona-Mahony equations
    • Appl. Math. E-Notes, 17(2017), 36-46
    • Retrieve article in:  PDF
  6. Yugesh Shanmugam and Devaraj Ponnaian
    • Reconstruction of bivariate cardinal splines of polynomial growth from their local average samples
    • Appl. Math. E-Notes, 17(2017), 47-57
    • Retrieve article in:  PDF
  7. Mohammad Mahdi Rezaee, Mahryam Shahraki and Shaban Sedghi
    • Fixed point theorems for weakly contractive mappings on S-metric spaces and a Homotopy result
    • Appl. Math. E-Notes, 17(2017), 58-67
    • Retrieve article in:  PDF
  8. Sanjib Kumar Datta and Tanmay Biswas
    • On some comparative growth analysis of meromorphic functions in the light of their generalized relative -orders
    • Appl. Math. E-Notes, 17(2017), 68-76
    • Retrieve article in:  PDF
  9. Xhevat Zahir Krasniqi
    • Characterizations of -convex sequences
    • Appl. Math. E-Notes, 17(2017), 77-84
    • Retrieve article in:  PDF
  10. Liang Zhang, Pengyan Liu and Shitao Liu
    • Some remarks on traveling wave solutions in a time-delayed population system with stage structure
    • Appl. Math. E-Notes, 17(2017), 85-90
    • Retrieve article in:  PDF
  11. Souad Ayadi and Toufik Moussaoui
    • Existence of solutions for elliptic BVPs on a bounded domain of  via some fixed point theorems
    • Appl. Math. E-Notes, 17(2017), 91-96
    • Retrieve article in:  PDF
  12. Anthony Sofo
    • A quadratic tail of zeta
    • Appl. Math. E-Notes, 17(2017), 97-105
    • Retrieve article in:  PDF
  13. Mohammad Faizan and Md. Izhar Khan
    • Some characterization results based on expected values of generalized order statistics
    • Appl. Math. E-Notes, 17(2017), 106-113
    • Retrieve article in:  PDF 
  14. Sujoy Majumder
    • Uniqueness and value distribution of differences of meromorphic functions
    • Appl. Math. E-Notes, 17(2017), 114-123
    • Retrieve article in:  PDF 
  15. Harina Pandit Waghamore and Sangeetha Anand
    • Uniqueness of entire functions of certain difference polynomials sharing a small function
    • Appl. Math. E-Notes, 17(2017), 124-142
    • Retrieve article in:  PDF 
  16. Andrey Aleksandrovich Ivanov and Aleksandr Ivanovich Zhdanov
    • The block Kaczmarz algorithm based on solving linear systems with arrowhead matrices
    • Appl. Math. E-Notes, 17(2017), 143-156
    • Retrieve article in:  PDF
  17. Igor Yurievich Popov
    • Resonance states completeness for a model of the Helmholtz resonator with line-like window
    • Appl. Math. E-Notes, 17(2017), 157-163
    • Retrieve article in:  PDF
  18. Abhijit Banerjee and Bikash Chakraborty
    • A note on uniqueness of meromorphic functions and their derivatives sharing two sets
    • Appl. Math. E-Notes, 17(2017), 164-176
    • Retrieve article in:  PDF
  19. Ahmad Zireh and Saideh Hajiparvaneh
    • Coefficient bounds for certain subclasses of analytic functions
    • Appl. Math. E-Notes, 17(2017), 177-185
    • Retrieve article in:  PDF
  20. Jian Cao and Zhong-Hua Shen
    • On q-integral representations for q-Hahn and Askey-Wilson polynomials and certain generating functions
    • Appl. Math. E-Notes, 17(2017), 186-198
    • Retrieve article in:  PDF
  21. Pshtiwan Othman Mohammed
    • Inequalities of (k,s), (k,h)-type for Riemann-Liouville fractional integrals
    • Appl. Math. E-Notes, 17(2017), 199-206
    • Retrieve article in:  PDF
  22. Pınar Okçu Şahin and Fadime Dirik
    • Statistical relative uniform convergence of double sequences of positive linear operators
    • Appl. Math. E-Notes, 17(2017), 207-220
    • Retrieve article in:  PDF
  23. Kalyanasundaram Madhu
    • Sixth order Newton-type method for solving system of nonlinear equations and its applications
    • Appl. Math. E-Notes, 17(2017), 221-230
    • Retrieve article in:  PDF
  24. Nisar Ahmed Rather and Faroz Ahmad Bhat
    • Inequalities for the polar derivative of a polynomial
    • Appl. Math. E-Notes, 17(2017), 231-241
    • Retrieve article in:  PDF
  25. Salah Abdelnaby Khafagy
    • Existence results for weighted (p,q)-Laplacian nonlinear system
    • Appl. Math. E-Notes, 17(2017), 242-250
    • Retrieve article in:  PDF
  26. Yahya Talebi and Hossein Rashmanlou
    • Application of dominating sets in vague graphs
    • Appl. Math. E-Notes, 17(2017), 251-267
    • Retrieve article in:  PDF
  27. Aldo-Hilario Cruz-Cota and Teresita Ramirez-Rosas
    • An elementary upper bound for the number of generic quadrisecants of polygonal knots
    • Appl. Math. E-Notes, 17(2017), 268-276
    • Retrieve article in:  PDF
  28. Muhammad Akram and Muzzamal Sitara
    • Single-valued neutrosophic graph structures
    • Appl. Math. E-Notes, 17(2017), 277-296
    • Retrieve article in:  PDF
  29. Mücahit Akbıyık and Salim Yüce
    • On the volume of the trajectory surface under the galilean motions in the galilean space
    • Appl. Math. E-Notes, 17(2017), 297-306
    • Retrieve article in:  PDF
  30. Thabet Abdeljawad, Jehad Alzabut and Hui Zhou
    • A Krasnoselskii existence result for nonlinear delay caputo q-fractional difference equations with applications to Lotka-Volterra competition model
    • Appl. Math. E-Notes, 17(2017), 307-318
    • Retrieve article in:  PDF